Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Generalized bi-circular projections on minimal ideals of operators


Authors: Fernanda Botelho and James Jamison
Journal: Proc. Amer. Math. Soc. 136 (2008), 1397-1402
MSC (2000): Primary 47A65; Secondary 47B15, 47B37
Published electronically: November 28, 2007
MathSciNet review: 2367112
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize generalized bi-circular projections on $ \mathcal{I}(\mathcal{H}),$ a minimal norm ideal of operators in $ \mathcal{B}(\mathcal{H}),$ where $ \mathcal{H}$ is a separable infinite dimensional Hilbert space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A65, 47B15, 47B37

Retrieve articles in all journals with MSC (2000): 47A65, 47B15, 47B37


Additional Information

Fernanda Botelho
Affiliation: Department of Mathematical Sciences, The University of Memphis, Memphis, Tennessee 38152
Email: mbotelho@memphis.edu

James Jamison
Affiliation: Department of Mathematical Sciences, The University of Memphis, Memphis, Tennessee 38152
Email: jjamison@memphis.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-07-09134-4
PII: S 0002-9939(07)09134-4
Keywords: Isometry, generalized bi-circular projections, Banach spaces, ideals of operators
Received by editor(s): October 16, 2006
Received by editor(s) in revised form: February 15, 2007
Published electronically: November 28, 2007
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.